MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-102
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were not provided, however, the lot history records of all potential lots shipped to the facility were reviewed and there were no discrepancies or unusual findings.The case was reviewed by inari stryker medical affairs, who concluded that the device became caught in the patient's preexisting stent was likely the result of user error and the device separated likely due to user error (using excessive force).The device labeling includes the following warning statement: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling includes the following precaution statement: "use caution when manipulating or advancing through a stent or graft." manufacturer reference #:(b)(4).
 
Event or Problem Description
On (b)(6) , 2025, an (b)(6) -year-old male patient underwent arterial thrombectomy using inari devices.The patient had a stent implanted in his right popliteal artery two weeks prior to the thrombectomy.During the procedure, the artix mechanical thrombectomy device (mt6) became caught on the distal part of the stent when pulling the mt6 through the stent.The physician tried to back the device out; however, it would not retract.The patient was transferred to the cardiovascular operating room, and the surgeon accessed the popliteal artery below the stent.The stent and the artix mt6, which separated at the distal end, were removed through the artix thin-walled sheath and out of the patient's leg.

Brand Name
ARTIX MT
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key23418579
Report Number3020347218-2025-00074
Device Sequence Number21399815
Product Code QEW
UDI-Device Identifier00810123710584
UDI-Public00810123710584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX THIN-WALLED SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale